Acta Mathematica, 1951, Volume 85

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Linear hyperbolic partial differential equations with constant coefficients

Lars Gårding Lund

TBD mathscidoc:1701.331019

Acta Mathematica, 85, (1), 1-62, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 1051 downloads ] [ 0 comments ] [ Cited by 99 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über die Variationsableitung von Fundamental-Invarianten beliebig hoher Ordnung

H. A. Buchdahl Hobart, Australien

TBD mathscidoc:1701.331020

Acta Mathematica, 85, (1), 63-72, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 422 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Critical points and gradient fields of scalars in Hilbert space

E. H. Rothe Ann Arbor, Michigan

TBD mathscidoc:1701.331021

Acta Mathematica, 85, (1), 73-98, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 488 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Extremal deviation in a geometry based on the notion of area

Buchin Su Hangchow, Chekiang

TBD mathscidoc:1701.331022

Acta Mathematica, 85, (1), 99-116, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 503 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Über den allgemeinen Integralsinus Si ($z, a$)

E. Kreyszig Institut für Praktische Mathematik der Technischen Hochschule Darmstadt, Darmstadt

TBD mathscidoc:1701.331023

Acta Mathematica, 85, (1), 117-181, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 541 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The minimum of a binary quartic form (II)

C. S. Davis Trinity College, Cambridge

TBD mathscidoc:1701.331024

Acta Mathematica, 85, (1), 183-202, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 407 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The diophantine equation$ax$^{3}+$by$^{3}+$cz$^{3}=0.

Ernst S. Selmer Oslo

TBD mathscidoc:1701.331025

Acta Mathematica, 85, (1), 203-362, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 1137 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved